Joseph Najnudel
Joseph Najnudel
Adresse e-mail validée de
Citée par
Citée par
On the maximum of the CE field
R Chhaibi, T Madaule, J Najnudel
On the extreme values of the Riemann zeta function on random intervals of the critical line
J Najnudel
Probability Theory and Related Fields 172, 387-452, 2018
The circular unitary ensemble and the Riemann zeta function: the microscopic landscape and a new approach to ratios
R Chhaibi, J Najnudel, A Nikeghbali
Inventiones mathematicae 207, 23-113, 2017
A global view of Brownian penalisations
J Najnudel, B Roynette, M Yor
arXiv preprint arXiv:0905.2220, 2009
A unitary extension of virtual permutations
P Bourgade, J Najnudel, A Nikeghbali
International Mathematics Research Notices 2013 (18), 4101-4134, 2013
On the circle, GMCγ= lim←− CβEn for γ=√ 2 β,(γ≤ 1)
R Chhaibi, J Najnudel
arXiv preprint arXiv:1904.00578, 2019
The loss surfaces of neural networks with general activation functions
NP Baskerville, JP Keating, F Mezzadri, J Najnudel
Journal of Statistical Mechanics: Theory and Experiment 2021 (6), 064001, 2021
A new kind of augmentation of filtrations
J Najnudel, A Nikeghbali
ESAIM: Probability and Statistics 15, S39-S57, 2011
The distribution of eigenvalues of randomized permutation matrices
J Najnudel, A Nikeghbali
Annales de l'Institut Fourier 63 (3), 773-838, 2013
Random permutation matrices under the generalized Ewens measure
C Hughes, J Najnudel, A Nikeghbali, D Zeindler
Secular coefficients and the holomorphic multiplicative chaos
J Najnudel, E Paquette, N Simm
The Annals of Probability 51 (4), 1193-1248, 2023
The boundary of the orbital beta process
T Assiotis, J Najnudel
arXiv preprint arXiv:1905.08684, 2019
On Some Properties of Universal Sigma-Finite Measures Associated with a Remarkable Class of Submartingales
J Najnudel, A Nikeghbali
Publications of the Research Institute for Mathematical Sciences 47 (4), 911-936, 2011
On some universal sigma finite measures and some extensions of Doob's optional stopping theorem
J Najnudel, A Nikeghbali
arXiv preprint arXiv:0906.1782, 2009
A spin glass model for the loss surfaces of generative adversarial networks
NP Baskerville, JP Keating, F Mezzadri, J Najnudel
Journal of Statistical Physics 186 (2), 29, 2022
The limiting characteristic polynomial of classical random matrix ensembles
R Chhaibi, E Hovhannisyan, J Najnudel, A Nikeghbali, B Rodgers
Annales Henri Poincaré 20 (4), 1093-1119, 2019
On the circle
R Chhaibi, J Najnudel
GMCγ= lim← CβEn for γ 2, 2019
Rigidity of the process
R Chhaibi, J Najnudel
arXiv preprint arXiv:1804.01216, 2018
A Remarkable σ-finite Measure Associated with Last Passage Times and Penalisation Problems
J Najnudel, A Nikeghbali
Contemporary Quantitative Finance: Essays in Honour of Eckhard Platen, 77-97, 2010
A new construction of the σ-finite measures associated with submartingales of class (Σ)
J Najnudel, A Nikeghbali
Comptes Rendus. Mathématique 348 (5-6), 311-316, 2010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20